Bulletin (New Series) of the American Mathematical Society

On the Yang-Mills-Higgs equations

Clifford Henry Taubes

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 10, Number 2 (1984), 295-297.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183551581

Mathematical Reviews number (MathSciNet)
MR733700

Zentralblatt MATH identifier
0551.35028

Subjects
Primary: 35Q20: Boltzmann equations 58G20 81E10
Secondary: 55Q52: Homotopy groups of special spaces

Citation

Taubes, Clifford Henry. On the Yang-Mills-Higgs equations. Bulletin (New Series) of the American Mathematical Society 10 (1984), no. 2, 295--297. http://projecteuclid.org/euclid.bams/1183551581.


Export citation

References